Person:189859: Difference between revisions

From MaRDI portal
Person:189859
m AuthorDisambiguator moved page Richard L. Wheeden to Richard L. Wheeden: Duplicate
Created automatically from import240128110107
 
Line 1: Line 1:
{{Person}}
{{person}}

Latest revision as of 13:24, 28 January 2024

Available identifiers

zbMath Open wheeden.richard-lMaRDI QIDQ189859

List of research outcomes





PublicationDate of PublicationType
Global subrepresentation formulas in chain domains with irregular boundaries2022-07-27Paper
Second order smoothness of weak solutions of degenerate linear equations2018-04-18Paper
Smoothness of the gradient of weak solutions of degenerate linear equations2018-02-15Paper
Existence of weak solutions to degenerate \(p\)-Laplacian equations and integral formulas2017-10-20Paper
Weighted Norm Estimates for Singular Integrals with LlogL Kernels: Regularity of Weak Solutions of Some Degenerate Quasilinear Equations2015-10-05Paper
Harnack's inequality and Hölder continuity for weak solutions of degenerate quasilinear equations with rough coefficients2015-08-31Paper
https://portal.mardi4nfdi.de/entity/Q52448562015-03-31Paper
A compact embedding theorem for generalized Sobolev spaces2013-10-23Paper
Hypoellipticity for infinitely degenerate quasilinear equations and the Dirichlet problem2013-07-11Paper
Boundedness of weak solutions of degenerate quasilinear equations with rough coefficients.2012-07-10Paper
Averages over starlike sets, starlike maximal functions, and homogeneous singular integrals2011-10-17Paper
Weighted Poincaré inequalities on convex domains2011-08-09Paper
Self-improving properties of inequalities of Poincaré type on \(s\)-John domains2011-03-01Paper
A priori estimates for infinitely degenerate quasilinear equations.2011-02-02Paper
Degenerate Sobolev spaces and regularity of subelliptic equations2010-04-13Paper
https://portal.mardi4nfdi.de/entity/Q36559852010-01-13Paper
Self-improving properties of inequalities of Poincaré type on measure spaces and applications2008-12-22Paper
A priori estimates for quasilinear equations related to the Monge-Ampère equation in two dimensions2008-02-13Paper
Regularity of subelliptic Monge-Ampère equations2008-02-11Paper
https://portal.mardi4nfdi.de/entity/Q34255592007-02-26Paper
Regularity of degenerate Monge-Ampère and prescribed Gaussian curvature equations in two dimensions2006-09-12Paper
ESTIMATES OF BEST CONSTANTS FOR WEIGHTED POINCARÉ INEQUALITIES ON CONVEX DOMAINS2006-08-10Paper
Hölder continuity of weak solutions to subelliptic equations with rough coefficients2006-05-05Paper
A note on sharp 1-dimensional Poincaré inequalities2006-04-24Paper
A higher-dimensional partial Legendre transform, and regularity of degenerate Monge-Ampère equations2005-06-10Paper
https://portal.mardi4nfdi.de/entity/Q46618572005-03-30Paper
Simultaneous representation and approximation formulas and high-order Sobolev embedded theorems on stratified groups2005-02-08Paper
A sum operator with applications to self-improving properties of Poincaré inequalities in metric spaces2004-09-22Paper
Potential operators, maximal functions, and generalizations of \(A_{\infty}\)2003-06-09Paper
Some equivalent definitions of high order Sobolev spaces on stratified groups and generalizations to metric spaces2002-09-17Paper
Sharp conditions for 1-dimensional weighted Poincare inequalities2002-02-03Paper
High order representation formulas and embedding theorems on stratified groups and generalizations2001-11-29Paper
Uncertainty principle estimates for vector fields2001-10-07Paper
https://portal.mardi4nfdi.de/entity/Q44949792001-05-30Paper
https://portal.mardi4nfdi.de/entity/Q49349452000-07-16Paper
Sharp Geometric Poincaré Inequalities for Vector Fields and Non-Doubling Measures2000-06-22Paper
Some remarks about Poincaré type inequalities and representation formulas in metric spaces of homogeneous type2000-04-25Paper
An Optimal Representation Formula for Carnot-Carathéodory Vector Fields2000-02-27Paper
Poincare inequalities, isoperimetric estimates, and representation formulas on product spaces2000-02-14Paper
Norm estimates and representations for Calderón-Zygmund operators using averages over starlike sets1999-08-31Paper
Weighted \(L^q\) estimates for derivatives of weighted \(H^p\) functions1999-08-15Paper
Compensation couples and isoperimetric estimates for vector fields1999-06-28Paper
Weighted norm inequalities for integral operators1998-09-10Paper
Self-improving properties of John-Nirenberg and Poincaré inequalities on spaces of homogeneous type1998-08-03Paper
Weighted norm inequalities for operators of potential type and fractional maximal functions1997-10-06Paper
Weighted norm estimates for gradients of half-space extensions1997-04-23Paper
https://portal.mardi4nfdi.de/entity/Q48907281997-04-23Paper
https://portal.mardi4nfdi.de/entity/Q48827981997-02-17Paper
Sobolev and isoperimetric inequalities for degenerate metrics1996-02-04Paper
Weighted trace inequalities for fractional integrals and applications to semilinear equations1996-02-04Paper
Weighted Poincaré inequalities for Hörmander vector fields and local regularity for a class of degenerate elliptic equations1995-11-22Paper
Weighted sobolev-poincaré inequalities for grushin type operators1995-10-22Paper
https://portal.mardi4nfdi.de/entity/Q48394431995-07-17Paper
Representation formulas and weighted Poincaré inequalities for Hörmander vector fields1995-06-01Paper
Some integral and maximal operators related to starlike sets1995-02-01Paper
A characterization of some weighted norm inequalities for the fractional maximal function1995-02-01Paper
Two-weight Sobolev-Poincaré inequalities and Harnack inequality for a class of degenerate elliptic operators1994-10-10Paper
https://portal.mardi4nfdi.de/entity/Q42724891994-08-21Paper
Norm inequalities for off-centered maximal operators1994-05-26Paper
Weighted Inequalities for Fractional Integrals on Euclidean and Homogeneous Spaces1993-04-22Paper
https://portal.mardi4nfdi.de/entity/Q40242671993-02-02Paper
Bounds For The Fundamental Solution Of Degenerate Parabolic Equations1993-01-20Paper
https://portal.mardi4nfdi.de/entity/Q39814781992-06-26Paper
Sobolev Interpolation Inequalities with Weights1992-06-25Paper
Harnack's Inequality for Degenerate Parabolic Equations1992-06-25Paper
Mean value and Harnack inequalities for degenerate parabolic equations1992-06-25Paper
Weighted Norm Estimates for the Fourier Transform with a Pair of Weights1990-01-01Paper
Relations Between H u p and L u p in a Product Space1989-01-01Paper
Sobolev Inequalities for Products of Powers1989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q42070691988-01-01Paper
Norm inequalities for potential-type operators1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37320641987-01-01Paper
Some Weighted Norm Inequalities for the Fourier Transform of Functions With Vanishing Moments1987-01-01Paper
Sufficiency Conditions for L p Multipliers With Power Weights1987-01-01Paper
Sufficiency Conditions for L p Multipliers With General Weights1987-01-01Paper
Kernel estimates for fractional integrals with polynomial weights1986-01-01Paper
Harnack's inequality and mean—value inequalities for solutions of degenerate elliptic equations1986-01-01Paper
Fractional Integrals on Weighted H p and L p Spaces1985-01-01Paper
Fractional Integrals on Weighted H p Spaces1985-01-01Paper
Weighted Poincare and Sobolev Inequalities and Estimates for Weighted Peano Maximal Functions1985-01-01Paper
LPEstimates for fractional integrals and sobolev inequalities with applications to schrödinger operators1985-01-01Paper
Inequalities for Peano maximal functions and Marcinkiewicz integrals1983-01-01Paper
\(L^ 2\) multipliers with power weights1983-01-01Paper
A Note on a Maximal Function of C. Fefferman and Stein1983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47469801983-01-01Paper
Distribution function estimates for Marcinkiewicz integrals and differentiability1982-01-01Paper
Relations Between H p u and L p u with Polynomial Weights1982-01-01Paper
A Note on Singular Integrals with Weights1981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38925101980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38616751979-01-01Paper
Results on Weighted Norm Inequalities for Multipliers1979-01-01Paper
On the dual of weighted $H^{1}$ of the half-space1978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41039831977-01-01Paper
The Equivalence of Various Lipschitz Conditions on the Weighted Mean Oscillation of a Function1977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41357991977-01-01Paper
A boundary value characterization of weighted \(H^1\)1976-01-01Paper
Weighted bounded mean oscillation and the Hilbert transform1976-01-01Paper
Two weight function norm inequalities for the Hardy-Littlewood maximal function and the Hilbert transform1976-01-01Paper
Weighted integral inequalities for the nontangential maximal function, Lusin area integral, and Walsh-Paley series1974-01-01Paper
On the Radial and Nontangential Maximal Functions for the Disc1974-01-01Paper
Weighted Norm Inequalities for Fractional Integrals1974-01-01Paper
Norm Inequalities for the Littlewood-Paley Function g ∗ λ1974-01-01Paper
Weighted integral inequalities for the nontangential maximal function, Lusin area integral, and Walsh-Paley series1973-01-01Paper
Weighted Norm Inequalities for the Conjugate Function and Hilbert Transform1973-01-01Paper
On Weighted Norm Inequalities for the Lusin Area Integral1973-01-01Paper
A note on a generalized hypersingular integral1972-01-01Paper
Superharmonic functions on Lipschitz domain1971-01-01Paper
Weighted Norm Inequalities for Singular and Fractional Integrals1971-01-01Paper
Fractional differentiation of the commutator of the Hilbert transform1971-01-01Paper
Positive Harmonic Functions on Lipschitz Domains1970-01-01Paper
On the function $g^{*}_{λ}$ and the heat equation1970-01-01Paper
On Hypersingular Integrals and Lebesgue Spaces of Differentiable Functions. II1969-01-01Paper
Lebesgue and Lipschitz spaces and integrals of the Marcinkiewicz type1969-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55711701969-01-01Paper
On Hypersingular Integrals and Certain Spaces of Locally Differentiable Functions1969-01-01Paper
On the Boundary Values of Harmonic Functions1968-01-01Paper
On Hypersingular Integrals and Lebesgue Spaces of Differentiable Functions1968-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55529741967-01-01Paper
Derivatives of Fourier series and integrals1966-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55469501965-01-01Paper

Research outcomes over time

This page was built for person: Richard L. Wheeden